Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have fluttering sensation in the groin area. What cure should be done?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11692 Questions
I have a fluttering sensation in the groin area. It isn't painful, it is just annoying. XXXXXXX email YYYY@YYYY
Posted Thu, 6 Dec 2012 in General Health
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
From the description provided it seems that you have muscle twitches or fasciculations. These are small, local, involuntary muscle contraction and relaxation visible under the skin arising from the spontaneous discharge of a bundle of skeletal muscle fibers. Fasciculations have a variety of causes, the majority of which are benign.
The most likely and common causes for these are
1... High levels of stress,anxiety,nervousness or excitement or anger.
2... Consumption of excess of alcohol or caffeine.
3...low levels of calcium,potassium,magnesium etc
4... Low levels of VIT B12
5... Use of medicines like anti asthmatics,anti seizure,weight loss medicines etc
6.. Certain disorders like hyperthyroidism or hypoparathyroidism.
I would advise you to get tested for above mentioned causes,stop alcohol and caffeine,do regular stress buster exercises like XXXXXXX breathing exercises and yoga and taking good nutritious diet. Taking methylcobalamin supplements and electrolyte XXXXXXX fluids will be helpful.
If some deficiency comes in your tests,then take those supplements.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor